Corrigendum to "Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times" [Stochastic Process. Appl. 111 (2004) 237-258]
AbstractThe purpose of this note is to correct an error in Baltrunas etÂ al. (2004)Â , and to give a more detailed argument to a formula whose validity has been questioned over the years. These details close a gap in the proof of TheoremÂ 4.1 as originally stated, the validity of which is hereby strengthened.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Stochastic Processes and their Applications.
Volume (Year): 121 (2011)
Issue (Month): 9 (September)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description
You can help add them by filling out this form.
reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.